# SDR ORJA9996

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Director
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SJC - FLT 241 - RETURNED TO GATE, FLIGHT DIRECTORS ON BOTH SIDES INOPERATIVE, WHEN TAKEOFF/GO AROUND SWITCHES ENGAGED. PLACING BOTH FLIGHT DIRECTORS ON DMI AS PER 34-16 THIS AIRCRAFT IS NOT CATII DMI NR 16374 19552 LED. (M)
